Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Strange rash
Dec 14, 2008

Hi, I have been diagnosed with HIV for about 10 months and on Truvada and Kalatra and I have this really irritating rash on my face, chest, back, and neck and the skin feel very tight and it becomes flaky and sheds and the more I wash my face the tighter my skin feels. What do you think it can be and should I tell my doctor?

Response from Dr. Henry

Skin problems/rashes are very common in the general population and increased further in HIV+ persons. Seborrhea, eosinophilic folliculitis, and eczema (dry skin with flaking) are all fairly common in HIV+ persons. Washing alone often aggravates those conditions. I would discuss with your HIV specialist and/or see a dermatologist to try and make a diagnosis and be offered treatment. KH



Previous
The Atripla Dreams
Next
Intelence and dementia?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement